MAUDE Adverse Event Report: NEXT ORTHOSURGICAL NEX-D2, SET SCREW, BLUNT START, T-30 HEXALOBE; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NEXT ORTHOSURGICAL NEX-D2, SET SCREW, BLUNT START, T-30 HEXALOBE; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number CBCAJ-10000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who underwent spinal surgery on (b)(6) 2024, was later found to have dislocation of the l4 right set screw associated with the implanted pedicle screw system.On (b)(6) 2025, the treating physician confirmed the dislocation.As a result, a second surgical intervention was performed on (b)(6), 2025, during which the l4 right pedicle screw, set screw, rod, and the l5 right rod and set screw were removed.The l4 pedicle screw was replaced with an upsized 7.8 ã 50 mm pedicle screw, and final fixation was achieved using a new rod and set screw.The re-operation was completed successfully.No device sample was available for return or evaluation.
 
Additional Manufacturer Narrative
Next orthosurgical inc.Received a complaint on (b)(6) 2025, reporting that a patient who underwent lumbar spinal surgery on (b)(6) 2024, was later found to have dislodgement of an implanted set screw associated with a thoracolumbosacral pedicle screw system at the l4 level.The dislodgement was confirmed by the treating physician on (b)(6) 2025.A revision surgery was performed on (b)(6) 2025, during which the affected pedicle screw, set screw, and rod were removed and replaced with an upsized pedicle screw and new rod and set screw.The revision surgery was completed successfully.The affected component was identified as a set screw, blunt start (part no.Cbcaj-10000), lot no.003552a03.The device history record for the affected lot was reviewed and confirmed that the product met all applicable inspection and release criteria.No physical device sample was returned for evaluation, and there was no remaining inventory available from the affected lot to permit additional physical inspection or material analysis.As a result, the specific failure mechanism could not be conclusively confirmed.Images provided with the original complaint showed surface markings such as fading and abrasion, which can occur during surgical use.No indications of breakage were observed at the threads of either the pedicle screw tulip or the set screw.Based on predominantly clinical information provided in the original complaint, the event may be related to procedural factors; however, this could not be confirmed.Although no product malfunction was verified, the event met the criteria for medical device reporting due to the requirement for additional surgical intervention and is being reported in accordance with 21 cfr part 803.No corrective or preventive action was initiated.The complaint will be closed based on the information currently available.The manufacturer will continue to monitor similar events through post-market surveillance and trending, and the complaint record will be updated if additional information becomes available.

Brand Name
NEX-D2, SET SCREW, BLUNT START, T-30 HEXALOBE
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEXT ORTHOSURGICAL
3270 corporate view
ste a
vista CA 92081
Manufacturer (Section G)
NEXT ORTHOSURGICAL
3270 corporate view
suite
vista CA 92081
Manufacturer Contact
yusuke nakamura
3270 corporate view
suite a
vista, CA 92081
MDR Report Key24119160
Report Number3010020754-2026-00001
Device Sequence Number20346266
Product Code NKB
UDI-Device Identifier00840314141798
UDI-Public(01)00840314141798
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCBCAJ-10000
Device Lot Number003552A03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown